| Model Number |
04.005.526 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that, patient underwent a revision of a tibial shaft fracture hypertrophic non-union.The hardware was removed without complications and revised.All implants were intact upon removal nothing was broken.Procedure was completed successfully.Patient was doing fine post-operativlely.There were no comorbidities for the patient.The original date of surgery was on the month of (b)(6) 2019.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 34mm for im nails.This is report 3 of 6 for complaint (b)(4).